# SDR FDEA202203190594

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 64,783 hours, 24,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIGHT ENGAGEMENT LIGHT FOR L1 DOOR  INDICATION IS UNRELIABLE AND INOP  PART 18MAR22 14:35   OKC U  IDENTIFIED PARTS  SENSOR  MPN: 60B40018-41. L1 (IDENTIFY L1 AND/OR R1) ESCAPE  SLIDE GIRT BAR ENGAGEMENT LIGHTS - INOP. VERIFY AND  RECORD IN AML/EAML THAT ASSOCIATED SLIDE IS  VISUALLY VERIFIED ENGAGED PRIOR TO EACH DEPARTURE."  GIRT BAR ENGAGES NORMALLY.  FOUND DEBRIS AROUND FORWARD SENSOR S10215  AND REMOVED. SUSPECT SENSOR IS FAULTY. ORDERED  SENSOR  C/7309400. REMOVED AND REPLACED FORWARD GIRT BAR PROXIMITY SWITCH IAW B757 AMM 25-66-11-2. OPS CHECKS NORMAL.   PART REMOVED - GIRT BAR PROXIMITY SWITCH, P/N 8102-0401.
